MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P STD STEM SIZE 7; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P STD STEM SIZE 7; HIP STEM CEMENTLESS
Catalog Number 01.18.407
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 3 weeks from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 aug 2024.Lot 2000066: (b)(4) items manufactured and released on 05-may-2020.Expiration date: 2025-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 19 aug 2024 on ball heads: mectacer 01.29.212 biolox delta ceramic ball head 12/14 ø 40 size s - 4 (k112115) lot.2408720 lot 2408720: (b)(4) items manufactured and released on 22-apr-2024.Expiration date: 2029-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 19 aug 2024 on cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot.168450d lot 168450: (b)(4) items manufactured and released on 02-mar-2017.Expiration date: 2022-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Lot 168450d: (b)(4) item manufactured and released on 27-jul-2022.Expiration date: 2027-07-12.No anomalies found related to the problem.Batch review performed on 19 aug 2024 on liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot.2206912 lot 2206912: (b)(4) items manufactured and released on 02-jun-2022.Expiration date: 2027-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
STEM: AMISTEM-P STD STEM SIZE 7
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20154724
Report Number3005180920-2024-00710
Device Sequence Number4248171
Product Code LZO
UDI-Device Identifier07630040720069
UDI-Public07630040720069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2025
Device Catalogue Number01.18.407
Device Lot Number2000066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale